Alert archive / Louisiana / River Flood Warnings in 2007
River Flood Warning 7, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Aug 5, 2007, 8:47 AM CDT for Rapides Parish, Louisiana. It took effect at Aug 5, 2007, 7:00 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Aug 5, 2007, 8:47 AM CDT (13:47 UTC)
- In effect from
- Aug 5, 2007, 7:00 PM CDT
- Expired
- Aug 6, 2007, 9:15 AM CDT
- In force
- 14 hr
- Issued by
- NWS Lake Charles, LA
- Flood severity
- Minor
County Rapides Parish, LA
The river
Written for the forecast point Calcasieu River near Glenmora (GLML1).
- Action stage
- 12 ft
- Minor stage
- 12 ft
- Moderate stage
- 16 ft
- Major stage
- 18 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08013000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS44 KLCH 051348 FLWLCH BULLETIN FLOOD WARNING NATIONAL WEATHER SERVICE LAKE CHARLES LA 847 AM CDT SUN AUG 05 2007 ...THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... CALCASIEU RIVER NEAR GLENMORA NECHES RIVER NEAR TOWN BLUFF LAC079-060347- /O.NEW.KLCH.FL.W.0007.070806T0000Z-070806T1800Z/ /GLML1.1.ER.070806T0000Z.070806T0000Z.070806T0600Z.NO/ 847 AM CDT SUN AUG 05 2007 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM THIS EVENING TO MONDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE THIS EVENING. * AT STAGES NEAR 12.0 FEET, SOME ROADS UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD AND PRICE CROSSING ROAD HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ TXC241-457-060347- /O.NEW.KLCH.FL.W.0008.070805T1440Z-000000T0000Z/ /TBFT2.1.ER.070805T1440Z.070805T1800Z.000000T0000Z.NO/ 847 AM CDT SUN AUG 05 2007 THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A * FLOOD WARNING FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL FURTHER NOTICE . * AT 8:00 AM SUNDAY THE STAGE WAS 64.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...BASED ON CHANGES IN RELEASES FROM STEINHAGEN LAKE THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 64.1 FEET BY THIS AFTERNOON. THE RIVER WILL FLUCUATE BETWEEN 62 AND 65 FEET FOR THE NEXT SEVERAL DAYS DEPENDING ON RELEASES FROM STEINHAGEN LAKE. * AT STAGES NEAR 64.0 FEET, MINOR FLOODING WILL OCCUR. $$ RUA
3 follow-up statements
000 WGUS84 KLCH 051357 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 857 AM CDT SUN AUG 05 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... CALCASIEU RIVER NEAR GLENMORA SABINE RIVER NEAR DEWEYVILLE NECHES RIVER NEAR TOWN BLUFF LAC079-060357- /O.CON.KLCH.FL.W.0007.070806T0000Z-070806T1800Z/ /GLML1.1.ER.070806T0000Z.070806T0000Z.070806T0600Z.NO/ 857 AM CDT SUN AUG 05 2007 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * FROM THIS EVENING TO MONDAY AFTERNOON ...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 11.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO FLOOD STAGE THIS EVENING. * AT STAGES NEAR 12.0 FEET, SOME ROADS UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD AND PRICE CROSSING ROAD HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC011-019-TXC351-361-060357- /O.EXT.KLCH.FL.W.0002.000000T0000Z-070810T1200Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.070810T0000Z.NO/ 857 AM CDT SUN AUG 05 2007 ...FLOOD WARNING EXTENDED UNTIL FRIDAY MORNING... THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FRIDAY MORNING ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:15 AM SUNDAY THE STAGE WAS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL REMAIN AROUND 25 FEET THROUGH MONDAY, THEN BEGIN A SLOW FALL. * AT STAGES NEAR 25.0 FEET, LOWEST ROADS BESIDE THE RIVER FLOOD. $$ TXC241-457-060356- /O.CON.KLCH.FL.W.0008.070805T1440Z-000000T0000Z/ /TBFT2.1.ER.070805T1440Z.070805T1800Z.000000T0000Z.NO/ 857 AM CDT SUN AUG 05 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL FURTHER NOTICE . * AT 8:00 AM SUNDAY THE STAGE WAS 64.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...BASED ON CHANGES IN RELEASES FROM STEINHAGEN LAKE THE RIVER WILL RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 64.1 FEET BY THIS AFTERNOON. THE RIVER WILL FLUCTUATE BETWEEN 62 AND 65 FEET FOR THE NEXT SEVERAL DAYS DEPENDING ON RELEASES FROM STEINHAGEN LAKE. * AT STAGES NEAR 64.0 FEET, MINOR FLOODING WILL OCCUR. $$
000 WGUS84 KLCH 060052 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 752 PM CDT SUN AUG 05 2007 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... SABINE RIVER NEAR DEWEYVILLE CALCASIEU RIVER NEAR GLENMORA NECHES RIVER NEAR TOWN BLUFF LAC079-061452- /O.CON.KLCH.FL.W.0007.000000T0000Z-070806T1800Z/ /GLML1.1.ER.070806T0600Z.070806T0600Z.070806T0600Z.NO/ 752 PM CDT SUN AUG 05 2007 THE FLOOD WARNING CONTINUES FOR THE CALCASIEU RIVER NEAR GLENMORA. * UNTIL MONDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM SUNDAY THE STAGE WAS 11.9 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL RISE TO NEAR 12.0 FEET TONIGHT, THEN BEGIN FALLING. * AT STAGES NEAR 12.0 FEET, SOME ROADS UPSTREAM FROM GLENMORA, INCLUDING STROTHERS CROSSING ROAD AND PRICE CROSSING ROAD HAVE WATER ON THEM AND ARE SUBJECT TO BEING CLOSED. ALSO, FLOODING OF FORESTED AREAS NEAR THE RIVER WILL OCCUR. $$ LAC011-019-TXC351-361-061452- /O.EXT.KLCH.FL.W.0002.000000T0000Z-000000T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.000000T0000Z.NO/ 752 PM CDT SUN AUG 05 2007 THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FURTHER NOTICE. * AT 6:45 PM SUNDAY THE STAGE WAS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL REMAIN NEAR 25 FEET THROUGH TOMORROW, THEN BEGIN FALLING. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-061452- /O.CON.KLCH.FL.W.0008.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.070805T2137Z.070806T1200Z.000000T0000Z.NO/ 752 PM CDT SUN AUG 05 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL FURTHER NOTICE. * AT 7:00 PM SUNDAY THE STAGE WAS 64.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...THE RIVER WILL FLUCTUATE NEAR 65.0 FEET THROUGH THE WEEK. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$
000 WGUS84 KLCH 061415 FLSLCH FLOOD STATEMENT NATIONAL WEATHER SERVICE LAKE CHARLES LA 915 AM CDT MON AUG 06 2007 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN LOUISIANA... CALCASIEU RIVER NEAR GLENMORA ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN LOUISIANA...TEXAS... SABINE RIVER NEAR DEWEYVILLE ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN TEXAS... NECHES RIVER NEAR TOWN BLUFF LAC011-019-TXC351-361-070415- /O.EXT.KLCH.FL.W.0002.000000T0000Z-070811T0000Z/ /DWYT2.1.ER.070716T2144Z.070717T1045Z.070810T1200Z.NO/ 915 AM CDT MON AUG 06 2007 ...FLOOD WARNING NOW EXPECTED TO END FRIDAY EVENING... THE FLOOD WARNING CONTINUES FOR THE SABINE RIVER NEAR DEWEYVILLE. * UNTIL FRIDAY EVENING ...OR UNTIL THE WARNING IS CANCELLED. * AT 8:45 AM MONDAY THE STAGE WAS 25.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 24.0 FEET. * FORECAST...THE RIVER WILL BEGIN A SLOW FALL TODAY AND CONTINUE TO FALL TO BELOW FLOOD STAGE ON FRIDAY. * AT STAGES NEAR 24.0 FEET, MINOR LOWLAND FLOODING WILL OCCUR. LOW-LYING ROADS IN SOUTHWESTERN BEAUREGARD PARISH, INCLUDING ROBERT CLARK ROAD, HAVE WATER OVER THEM. $$ TXC241-457-070415- /O.CON.KLCH.FL.W.0008.000000T0000Z-000000T0000Z/ /TBFT2.1.ER.070805T2137Z.070806T1800Z.000000T0000Z.NO/ 915 AM CDT MON AUG 06 2007 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR TOWN BLUFF. * UNTIL FURTHER NOTICE . * AT 8:00 AM MONDAY THE STAGE WAS 64.8 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 64.0 FEET. * FORECAST...BASED ON THE LATEST RELEASES FROM STEINHAGEN LAKE...THE RIVER WILL CONTINUE RISING TO NEAR 65.0 FEET BY THIS AFTERNOON THEN REMAIN NEAR 65.0 FEET THROUGH THE WEEK. * AT STAGES NEAR 65.0 FEET, SEVERAL ROADS OFF OF ROUTE 255 NORTH OF THE LAKE ARE UNDER WATER. MINOR LOWLAND FLOODING ALONG THE RIVER WILL ALSO OCCUR. $$ LAC079-061445- /O.CAN.KLCH.FL.W.0007.000000T0000Z-070806T1800Z/ /GLML1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 915 AM CDT MON AUG 06 2007 THE FLOOD WARNING IS CANCELLED FOR THE CALCASIEU RIVER NEAR GLENMORA. * AT 8:30 AM MONDAY THE STAGE WAS 11.9 FEET. * FLOOD STAGE IS 12.0 FEET. * THE RIVER IS EXPECTED TO CONTINUE A SLOW FALL AND REMAIN BELOW FLOOD STAGE. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Aug 5, 4:31 AM CDT, 4 hours 16 minutes earlier.
Area forecast discussion, Aug 5, 4:31 AM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LAKE CHARLES LA 431 AM CDT SUN AUG 5 2007 .SHORT/LONG TERM... A FEW SHOWERS NOTED ON RADAR IN THE COASTAL WATERS THIS MORNING MOVING ONSHORE OF CAMERON VERMILION AND ST MARY PARISHES. THERE IS MORE THAN ENOUGH PRECIP WATER IN THE ATMOSPHERE AT 1.85 INCHES TO PRODUCE SHOWERS AND THUNDERSTORMS TODAY...BUT THIS IS EXPECTED TO BE LIMITED BY THE RIDGE ALOFT. TODAYS TEMPS BACK INTO THE 90S. THIS TIME OF THE YEAR PERSISTENCE IS THE FORECASTING TOOL WITH DAYS STARING OUT IN THE LOW TO MID 70S INLAND THEN REACHING THE LOW TO MID 90 DURING THE EARLY AFTERNOON HOURS. THE UPPER LEVEL RIDGE WILL HOLD AND BECOME MORE AMPLIFIED TOWARDS LATE IN THE WEEK. A FEW SHRTWVS ARE EXPECTED TO SLIDE UNDER THE RIDGE AND THIS WILL GIVE THE REGION A SHOT AT SHOWERS TOWARDS THURSDAY. AFTERNOON HEAT INDICES TO RUN AROUND THE CENTURY MARK THROUGH THE PERIOD. && .PRELIMINARY POINT TEMPS/POPS... KLCH 92 77 93 76 / 30 10 10 10 KBPT 92 77 93 76 / 30 10 10 10 KAEX 94 75 93 76 / 30 10 10 10 KLFT 93 76 93 75 / 30 10 10 10 && .LCH WATCHES/WARNINGS/ADVISORIES... LA...NONE. TX...NONE. GM...NONE. && K. KUYPER
Hazardous weather outlook, Aug 5, 4:30 AM CDT, 4 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 430 AM CDT SUN AUG 5 2007 GMZ450-452-455-470-472-475-LAZ027>033-041>045-051>055-TXZ180>182- 201-215-216-060930- COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA OUT 20 NM- WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM TO 60 NM- WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM 20 NM TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM 20 NM TO 60 NM-VERNON-RAPIDES-AVOYELLES-BEAUREGARD- ALLEN-EVANGELINE-ST. LANDRY-CALCASIEU-JEFFERSON DAVIS-ACADIA- LAFAYETTE-UPPER ST. MARTIN-CAMERON-VERMILION-IBERIA-ST. MARY- LOWER ST. MARTIN-TYLER-JASPER-NEWTON-HARDIN-JEFFERSON-ORANGE- 430 AM CDT SUN AUG 5 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO...CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA... SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA AND SOUTHEAST TEXAS. .DAY ONE...TONIGHT TYPICAL LOUISIANA...SOUTHEAST TEXAS SUMMER DAY ON TAP WITH TEMPERATURES INTO THE LOWER 90S. AN ISOLATED SHOWERS OR THUNDERSTORM WILL BE POSSIBLE LATE THIS AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY DRY SUMMERTIME WEATHER TO CONTINUE INTO THE WORK WEEK WITH AFTERNOON TEMPERATURES INTO THE LOW TO MID 90S. CHANCES FOR SHOWERS INCREASE LATE IN THE WEEK AS AN UPPER LEVEL DISTURBANCE MOVES WEST ACROSS THE GULF STATES. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. K. KUYPER
Nearby
River Flood Warnings in Louisiana, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.